Hopf bifurcation of integro-differential equations

Domoshnitsky Alexander and Goltser Yakov: Hopf bifurcation of integro-differential equations. (2000)

[thumbnail of ejqtde_006_qtde_2000_003_001-011.pdf]
Cikk, tanulmány, mű

Download (115kB) | Preview
Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2000
Volume: 6
Number: 3
ISSN: 1417-3875
Page Range: pp. 1-11
Uncontrolled Keywords: Differenciálegyenlet
Additional Information: Bibliogr.: p. 10-11.
Date Deposited: 2017. May. 09. 10:57
Last Modified: 2020. Jul. 29. 13:00
URI: http://acta.bibl.u-szeged.hu/id/eprint/42691

Actions (login required)

View Item View Item